# SDR 2005UALA00075

- Difficulty date: January 19, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N905UA
- Make and model: Boeing 737522
- Aircraft serial: 25005
- Aircraft time: 38,700 hours, 24,781 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 294 FLOORBEAM UPPER CAP HAS MATERIAL LOSS FROM CORROSION REMOVAL AT RBL 39 TO RBL 52.  SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED.  CUTOUT DAMAGED SECTION AND INSTALLED DOUBLE FLANGE REPAIR.
